I’ve just finished responding to all of my outstanding comments (unless any new ones slip in.)  I think it’s taken me three hours just as am beginning to type this.  I must be having one of my “better” mornings, but I could go completely off the radar at any moment.  That actually may illustrate what I am going to tell everyone.

And the comments? Okay.  I couldn’t stand writing one more thing with yet more overflowing apologies.  But more importantly, it was the logical and orderly thing to do.  I had to respond to everyone first, before I wrote this.  Now, let’s see if I can do it and it will make sense.  I can already feel the need for it (me?) requiring lots of breaks.

Someone was still really worried about how I was managing without my Clobazam and being off it.  I am always honest on my blog, but this was in no way meant to deceive my readers.  I am back on the Clobazam.  However, I was holding off on posting about it for several reasons.  So, come on brain.  Can you think of them all? I guess that’s a big hint.

Does the order matter? Well, kind of, I suppose.  Either way, when you put them all together, what it amounted to was that I didn’t know “how” to write about it.  But for the last 24hrs, I’ve been feeling I just cannot NOT make this post.

Most of you know I was trying to stockpile enough of the drug to wait until the suppliers seemed more stable.  I was terrified to have to stop it again.  I also thought some kind of titration might be good because going off this drug has…just done…been…the mental apocalypse?

I actually have not been on the drug that long.  Relatively.  I chose my titration schedule at 20mg, 40mg, and then to my regular dose of 60mg.  I say I haven’t been on the drug that long “relatively” as let’s pause and think of me being on 20mg.  It wasn’t going to do anything!

I am now on 60mg.  But hold your horses, don’t start waving flags, anything like that.  I am still very sick and “weird” things are happening–beyond the “regular weird.”  Or sometimes the “regular weird” goes away.  Then it may come back a bit.  Still, it’s all mixed up with the…let’s just call it the “other weird.”  So, this has been a definite problem for me to write a post about going back on the drug.

I don’t know where I’m going! Are things working (i.e. today being a “better” morning!) Am I still in just as rough shape as before? Am I still having seizures? Food is not so bad one day (although strict monitoring for sensitivity!) Food is out of the question another day! Mobility better one day! Mobility so bad one day I wanted to toss Wonder Cane’s brother off the patio where I’m two storeys above the street!

I think you get the picture.  At 40mg I thought I’d be more stable.  Oh, this is charming.  Remember the two Complex Partials where I had to duct tape my locks? Turn me into a prisoner within my own home? Those happened on 40mg!!!

I never told you how “interesting” they were.  Torn up paper in balls from my notepad (nothing written on them.)  The second night I was screaming like I was a member of the mafia, possibly yelling about the paper! Hey! Maybe I was a spy and maybe “sensitive information” was written on them with “Invisible Ink!” My next door neighbour thought someone was breaking into my apartment because of my insane behaviour! It was me “breaking into my apartment.”  This at 40mg.

At 60mg, I’m doing this 180 degree business where I listed some of those things above.  My memory is still so incredibly bad.  Retrograde.  For example, I went to empty the trash in the bathroom and I found THREE CLOBAZAM PILLS IN THE WASTE BASKET!!!  How on earth??? There are other things, too.  It’s not that extreme.  With prompts, I may remember things, but some other times it’s like…huh?

Oh, my moods.  More 180? At this point? Oh, bloody hell.  Sometimes things can be all right with the world.  Everything’s fine.  I was even laughing so hard at myself for being a TOTAL Aspie Literal Spaz.  Someone said something on the television and I didn’t get it all.  Then, there are the slow (or really fast!) descents into madness.  I don’t know if they’re as bad as before, but at times this has really driven me to the brink.  I mean, almost completely broken me.

Although, here’s a rather amusing one? My remote control for my television stopped working.  I freaked out so much, I started yelling at it.  This is not at all PA behaviour.  Yelling at a remote control for an electronic component? Well, at least I fixed it.  Then I started talking to it about how I happy I was.  So, there you go.

I’ve been on 60mg for about a week.  I ramped up pretty fast from the 20mg and the 40mg, as I saw they didn’t seem to doing me any favours.  Did this mess me up so bad it…  It’s not a new drug.  It’s not foreign to my system.  Frighteningly enough, the withdrawal can be worse with a higher dose, and the higher the dose…poop out! Well, maybe not completely.  I’ll just need more?

And need more time? If ANYTHING becomes damaged or already is, I’m going to freak out more than yelling at my remote control.  Please, no.  Actually, I’ll be freaking out because I’ll be so scared.

So, I’m back on the med.  But I’m nowhere near “progress.”  I don’t think? Heh.  “Think.”  Anyway, still sick.  Yup.

Advertisements

  1. Just remember, we’re here to listen and do anything we can to help.

    Like

  2. Hi katm. Thanks hon. Everyone’s support and reassurances mean so bloody much!

    That may sound funny to read. “…so bloody much!”

    Regarding the above post, a “better” morning? Today I think it’s a “frustrated” morning. *sighs*

    Like




Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s



%d bloggers like this: